# SDR CA081216001

- Difficulty date: November 10, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 9,479 hours
- Engine: Allsn 250C30P
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033107117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF AFT CABIN HAT RACK ASSY RT FRAME ASSY WAS FOUND CRACKED.  FRAME ASSY WAS REMOVED AND REPLACED NEW.
